Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 157, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2014, 4:35 PM CDT for Choctaw County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2014, 4:35 PM CDT (21:35 UTC)
- Expired
- Jul 23, 2014, 5:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 148 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2165 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1052 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS54 KTSA 232135
SVRTSA
OKC023-121-127-232230-
/O.NEW.KTSA.SV.W.0157.140723T2135Z-140723T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA...
SOUTH CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 530 PM CDT
* AT 434 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BLANCO TO STANLEY TO 20 MILES EAST
OF CLOUDY...AND MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SNOW...DUNBAR...CLOUDY...
EUBANKS...FINLEY...KOSOMA...SOBOL...CORINNE...OLETA...MOYERS...
RATTAN...RAYMOND GARY STATE PARK...HUGO LAKE STATE PARK...DELA...
ANTLERS...APPLE...SPEER...KENT...MESSER...SWINK...FORT TOWSON...
SAWYER AND KELLOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3409 9571 3416 9581 3417 9578 3450 9579
3451 9568 3459 9568 3459 9585 3476 9579
3465 9553 3452 9516 3445 9504 3424 9504
3423 9514 3393 9516
TIME...MOT...LOC 2136Z 005DEG 21KT 3466 9577 3455 9554
3451 9545 3427 9494
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
048
WWUS54 KTSA 232156
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT WED JUL 23 2014
OKC121-232206-
/O.CAN.KTSA.SV.W.0157.000000T0000Z-140723T2230Z/
PITTSBURG OK-
456 PM CDT WED JUL 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PITTSBURG COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3409 9571 3416 9581 3417 9578 3450 9579
3451 9568 3459 9568 3443 9524 3438 9504
3424 9504 3423 9514 3393 9516
TIME...MOT...LOC 2156Z 005DEG 21KT 3454 9578 3443 9555
3439 9546 3415 9495
$$
OKC023-127-232230-
/O.CON.KTSA.SV.W.0157.000000T0000Z-140723T2230Z/
CHOCTAW OK-PUSHMATAHA OK-
456 PM CDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES UNTIL 530 PM CDT...
AT 453 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DAISY TO DUNBAR TO SNOW TO 16 MILES NORTHWEST OF
BROKEN BOW...AND MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...EUBANKS...FINLEY...KOSOMA...
CORINNE...SOBOL...OLETA...MOYERS...RATTAN...KELLOND...RAYMOND GARY
STATE PARK...HUGO LAKE STATE PARK...DELA...ANTLERS...APPLE...
SPEER...KENT...MESSER...SWINK...FORT TOWSON AND SAWYER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3409 9571 3416 9581 3417 9578 3450 9579
3451 9568 3459 9568 3443 9524 3438 9504
3424 9504 3423 9514 3393 9516
TIME...MOT...LOC 2156Z 005DEG 21KT 3454 9578 3443 9555
3439 9546 3415 9495
HAIL...<.75IN
WIND...60MPH
$$029
WWUS54 KTSA 232205
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT WED JUL 23 2014
OKC023-127-232230-
/O.CON.KTSA.SV.W.0157.000000T0000Z-140723T2230Z/
CHOCTAW OK-PUSHMATAHA OK-
505 PM CDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES UNTIL 530 PM CDT...
AT 503 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF DAISY TO KOSOMA TO 7 MILES
NORTHWEST OF RATTAN TO 14 MILES NORTHWEST OF IDABEL...AND MOVING
SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...RATTAN...KELLOND...DELA...
ANTLERS...APPLE...SWINK...FORT TOWSON...HUGO LAKE STATE PARK...
RAYMOND GARY STATE PARK...MESSER...SPEER...KENT AND SAWYER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3409 9571 3416 9581 3417 9578 3450 9579
3450 9578 3445 9565 3432 9520 3424 9504
3423 9514 3393 9516
TIME...MOT...LOC 2205Z 005DEG 21KT 3441 9582 3430 9560
3426 9550 3402 9500
HAIL...0.75IN
WIND...60MPH
$$371
WWUS54 KTSA 232218
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT WED JUL 23 2014
OKC023-127-232230-
/O.CON.KTSA.SV.W.0157.000000T0000Z-140723T2230Z/
CHOCTAW OK-PUSHMATAHA OK-
518 PM CDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES UNTIL 530 PM CDT...
AT 516 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF MOYERS TO ANTLERS TO RATTAN TO 8 MILES
WEST OF IDABEL...AND MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...APPLE...SWINK...FORT
TOWSON...HUGO LAKE STATE PARK...SPEER...KENT...MESSER...SAWYER AND
RAYMOND GARY STATE PARK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3409 9571 3416 9581 3417 9578 3438 9575
3441 9572 3434 9563 3426 9528 3423 9514
3393 9516
TIME...MOT...LOC 2218Z 005DEG 21KT 3431 9577 3420 9555
3416 9545 3392 9496
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 4:18 PM CDT, 17 minutes earlier.
Area forecast discussion, Jul 23, 4:18 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 418 PM CDT WED JUL 23 2014 .DISCUSSION... CONVECTIVE COMPLEX CONTINUES TO MOVE SOUTH AND SOUTHWEST AND WILL EXIT OUR FORECAST AREA BY AROUND 00Z. NUMEROUS REPORTS OF DAMAGING WINDS HAVE BEEN RECEIVED WITH THESE STORMS. WILL CANCEL THE HEAT ADVISORY A FEW HOURS EARLY AS STORM OUTFLOW HAS COOLED THE AIRMASS. THE HEAT WILL BEGIN TO BUILD BACK THURSDAY AND ESPECIALLY FRIDAY AND HEAT HEADLINES WILL ALMOST CERTAINLY BE REQUIRED AGAIN BY FRIDAY INTO THE WEEKEND. TRIPLE DIGIT HEAT IS LIKELY IN PARTS OF NORTHEAST OKLAHOMA FRIDAY AND WILL EXPAND SOMEWHAT SATURDAY. THE NAM12 IS ESPECIALLY HOT AND IF IT VERIFIES...EVEN THESE FORECAST NUMBERS WILL BE SEVERAL DEGREES TOO COOL. RELIEF IS ON THE WAY BY EARLY NEXT WEEK AS AN UPPER TROF DEVELOPS OVER THE GREAT LAKES REGION AND DRIVES A COLD FRONT SOUTH ACROSS OUR AREA. WILL CARRY LOW POPS SUNDAY NIGHT AND MONDAY AS THIS FRONT MOVES THROUGH. THE UPPER TROF WILL REMAIN IN PLACE MOST IF NOT ALL OF NEXT WEEK SO TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR AN EXTENDED PERIOD OF TIME. UPPER DISTURBANCES MOVING DOWN THE WESTERN SIDE OF THE TROF WILL ALSO RESULT IN PERIODIC RAIN CHANCES NEXT WEEK. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 93 74 100 / 10 0 0 10 FSM 72 91 70 97 / 10 10 0 10 MLC 71 93 73 97 / 10 10 0 10 BVO 66 92 70 100 / 10 0 0 0 FYV 64 87 64 93 / 10 0 0 10 BYV 64 86 63 93 / 10 10 0 10 MKO 69 92 71 97 / 10 0 0 10 MIO 66 89 69 96 / 10 0 0 10 F10 70 92 73 98 / 10 0 0 0 HHW 71 94 72 97 / 20 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...16 LONG TERM....05 PLATE
Hazardous weather outlook, Jul 23, 2:07 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 207 PM CDT WED JUL 23 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 207 PM CDT WED JUL 23 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...NIL. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...MUCH OF EASTERN OKLAHOMA...ALL WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTH OF HIGHWAY 412 AND EAST OF HIGHWAY 69. HEAVY RAIN. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A COMPLEX OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH ACROSS FAR EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS THROUGH THE LATE AFTERNOON. THIS COMPLEX WILL LIKELY MERGE WITH SCATTERED STORMS DEVELOPING ACROSS WESTERN AND NORTH CENTRAL ARKANSAS THAT WILL MOVE TO THE SOUTHWEST WITH TIME AND EVENTUALLY IMPACT SOUTHEAST OKLAHOMA. DAMAGING WIND GUSTS UP TO 70 MPH WILL BE LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA THIS EVENING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE THIS AFTERNOON...ESPECIALLY FROM WEST CENTRAL ARKANSAS THROUGH SOUTHEAST OKLAHOMA. HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL CONTINUE ACROSS EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT TEMPERATURES WILL DROP SUBSTANTIALLY AS THE STORMS MOVE THROUGH. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...DANGEROUS HEAT POTENTIAL. FRIDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... EAT AND HUMIDITY WILL CONTINUE TO KEEP AFTERNOON HEAT INDICES OVER 100 DEGREES ACROSS MUCH OF THE AREA....ESPECIALLY FRIDAY AND SATURDAY. A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY WITH CONSIDERABLY COOLER TEMPERATURES EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 23, 3:35 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG HEAVENER 34.89N 94.60W
07/23/2014 LE FLORE OK EMERGENCY MNGR
POWER LINES DOWN.
&&
CASLocal storm report, Jul 23, 3:43 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 1 E CENTRAL CITY 35.32N 94.23W
07/23/2014 SEBASTIAN AR TRAINED SPOTTER
TREES SNAPPED AND UPROOTED... FENCE AND ROOF DAMAGE TO
RESIDENTIAL HOMES... POWER OUT
&&
PBSLocal storm report, Jul 23, 4:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND DMG 2 N VAN BUREN 35.47N 94.35W
07/23/2014 CRAWFORD AR TRAINED SPOTTER
LARGE BRANCHES AND TREES DOWN. MONOR DAMAGE TO HOMES.
ESTIMATED 70 MPH.
&&
CASLocal storm report, Jul 23, 4:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 W OZARK 35.49N 93.85W
07/23/2014 FRANKLIN AR EMERGENCY MNGR
2 HOMES DAMAGED WEST OF OZARK.
&&
CASLocal storm report, Jul 23, 4:18 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG FORT CHAFFEE 35.22N 94.06W
07/23/2014 FRANKLIN AR BROADCAST MEDIA
METAL BUILDING HEAVILY DAMAGED.
&&
CASSpecial weather statement, Jul 23, 4:29 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT WED JUL 23 2014
OKZ073-232215-
PITTSBURG OK-
429 PM CDT WED JUL 23 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PITTSBURG
AT 428 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF HAYWOOD TO 6 MILES SOUTHEAST OF
BLANCO...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA AND HAYWOOD.
WIND GUSTS TO AROUND 50 MPH WILL OCCUR WITH THESE STORMS.
LAT...LON 3460 9588 3468 9589 3469 9609 3499 9609
3481 9571 3460 9574
TIME...MOT...LOC 2128Z 008DEG 28KT 3490 9610 3467 9573The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 11:53 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 67 min |
| Jul 23, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 39 min |
| Jul 23, 12:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Jul 23, 12:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner | 48 min |
| Jul 23, 12:45 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jul 23, 12:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Jul 23, 1:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa | 41 min |
| Jul 23, 1:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 45 min |
| Jul 23, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Rogers, Sequoyah, Wagoner | 45 min |
| Jul 23, 2:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 41 min |
| Jul 23, 3:01 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 44 min |
| Jul 23, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 65 min |
| Jul 23, 4:29 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jul 23, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 40 min |
| Jul 23, 5:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 17 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.